# SDR AALA202511281293

- Difficulty date: November 27, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 64,907 hours, 26,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT ROW 12C IS HANGING BY THE WIRES. REATTACHED LIGHT ASSEMBLY ON SEAT ROW 12C. PER AMM 25-22-00.
